# SDR 95ZZZX1896

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N354T
- Make and model: Beech D18S
- Aircraft serial: A91
- System (JASC): 3242 · Brake
- Part: Lining
- Part number: 5010398
- Condition: Failed
- Location: Rt Brake
- Component: Goodyearaero, 9540688
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOG ENTRY:  'UPON LANDING IN MYEH, LOST RIGHT BRAKE.  AFTER SLOWING AIRCRAFT DOWN TO A STOP, LOST LEFT BRAKE.  SHUT BOTH ENGINES DOWN AND GOT TOWED TO RAMP'.  FOUND RIGHT BRAKE LEAKING THROUGH THE CENTER PISTON DUE TO THE LINING CRACKING IN PIECES.  DUE TO THAT FAILURE, LEFT BRAKE WAS INOPERATIVE BECAUSE THE FLUID WAS LOST.  REPLACED RIGHT BRAKE ASSEMBLY.  BLEEDING AND BRAKE TEST PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
